MathSciNet Relay Station
MathSciNet bibliographic data
MR2015330 60D05 (32A60 52B20 60G99)
Shiffman, Bernard; Zelditch, Steve Random polynomials with prescribed Newton polytope. J. Amer. Math. Soc. 17 (2004), no. 1, 49–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement